The number of complete exceptional sequences for a Dynkin algebra.

Obaid M, Nauman K, S. M. Al-Shammakh W, Fakieh W, Ringel CM (2013)
Colloquium Mathematicum 133(2): 197-210.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Obaid, Mustafa; Nauman, Khalid; S. M. Al-Shammakh, Wafa; Fakieh, Wafaa; Ringel, Claus MichaelUniBi
Erscheinungsjahr
2013
Zeitschriftentitel
Colloquium Mathematicum
Band
133
Ausgabe
2
Seite(n)
197-210
ISSN
0010-1354
eISSN
1730-6302
Page URI
https://pub.uni-bielefeld.de/record/2940854

Zitieren

Obaid M, Nauman K, S. M. Al-Shammakh W, Fakieh W, Ringel CM. The number of complete exceptional sequences for a Dynkin algebra. Colloquium Mathematicum. 2013;133(2):197-210.
Obaid, M., Nauman, K., S. M. Al-Shammakh, W., Fakieh, W., & Ringel, C. M. (2013). The number of complete exceptional sequences for a Dynkin algebra. Colloquium Mathematicum, 133(2), 197-210. doi:10.4064/cm133-2-6
Obaid, M., Nauman, K., S. M. Al-Shammakh, W., Fakieh, W., and Ringel, C. M. (2013). The number of complete exceptional sequences for a Dynkin algebra. Colloquium Mathematicum 133, 197-210.
Obaid, M., et al., 2013. The number of complete exceptional sequences for a Dynkin algebra. Colloquium Mathematicum, 133(2), p 197-210.
M. Obaid, et al., “The number of complete exceptional sequences for a Dynkin algebra.”, Colloquium Mathematicum, vol. 133, 2013, pp. 197-210.
Obaid, M., Nauman, K., S. M. Al-Shammakh, W., Fakieh, W., Ringel, C.M.: The number of complete exceptional sequences for a Dynkin algebra. Colloquium Mathematicum. 133, 197-210 (2013).
Obaid, Mustafa, Nauman, Khalid, S. M. Al-Shammakh, Wafa, Fakieh, Wafaa, and Ringel, Claus Michael. “The number of complete exceptional sequences for a Dynkin algebra.”. Colloquium Mathematicum 133.2 (2013): 197-210.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar